... also on the
Plan B - I finished my antibiotic (keflex) 9 days before my BF and I had an oops moment which was?
- 5 Oct 2016 by 162759
- 5 Oct 2016
- keflex, plan b, emergency contraception, antibiotics
Added 5 Oct 2016:
Morning ladies, I finished my antibiotic 9 days before my BF and I had an oops moment which was also on the last day of my period. I am also on BC and have been for over a year. I was worried because of the antibiotic so I took Plan B the next morning which was also the day I started my new pack. Any thoughts on if I should be worried?
No, you shouldn't be worried. You were covered by your regular birth control & did not need the Plan B. If you do an internet on 'antibiotics that affect the pill' or alike, you'll see that there are only a couple that do.
You are likely to find you either miss periods or get irregular bleeding for a couple of months, due to the Plan B.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2014 • 1 answer
Posted 13 Oct 2014 • 1 answer
Posted 9 Feb 2015 • 1 answer
Plan B - I was on my second week of full pills and had too take an antibiotic due to strep throat. I
Posted 18 Feb 2015 • 2 answers
Posted 24 Feb 2015 • 1 answer